# SDR ASAA2019122331678

- Difficulty date: December 17, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 44,651 hours, 13,440 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 2670137101
- Condition: No Test
- Location: Crossfeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFLIGHT FUEL IMBALANCE. TANK NR 1 (LEFT MAIN) 8.40, TANK NR 2 (RIGHT MAIN) 7.30.  GROUNDED - YES.  PERFORMED FIM 28-41 TASK 820 FOR UNEXPECTED FUEL CONFIGURATION MESSAGES.   PERFORMED CROSSFEED VALVE FUNCTIONAL TEST IAW AMM 28-22-00. TEST FAILED. WILL REQUIRE ADJUSTMENT OF CROSSFEED VALVE.  ACCOMPLISHED CROSSFEED VALVE ALIGNMENT IAW AMM 28-22-21-820-801.  FUNCTIONAL CHECK OF CROSSFEED VALVE FAILED. WILL REQUIRE REMOVAL AND REPLACMENT OF ENGINE FUEL CROSSFEED VALVE. REMOVAL & REPLACEMENT OF ENG FUEL FEED CROSSFEED VALVE ACCOMPLISHED ON MIG 2C # 40-0036681.
